# SDR ABXA2021513037

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 65,975 hours, 44,559 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RANDOM ELECTRICAL ISSUES AFTER THE PLANE WENT DARK WHEN ONE OF THE RAMP EMPLOYEES ACCIDENTALLY PULLED THE POWER BEFORE AIR START OCCURRED ISSUES INCLUDED AUTOPILOT, AUTO THROTTLES, AUTO LAND GEAR. FLIGHT CREW WARE ABLE TO CLEAR MESSAGES AND DEPARTED ON TIME. AIRCRAFT TOOK OFF AND HAD MULTIPLE WARNINGS AND MESSAGES. FLIGHT CREW DECIDED TO PERFORM AIR TURNBACK. AIRCRAFT LANDED WITHOUT PROBLEM. AIRCRAFT WAS GROUNDED BY MAINTENANCE. PERFORMED PSEU TEST IAW B767 FIM 32-09, FT 803, BOX CAME BACK WITH CODE 403- SUBSYSTEM INPUT POWER FAILURE CONSISTENT W/ L REVERSER BEING ON DEFERRAL. NO OTHER ISSUES INDICATED. PERFORMED BPCU TEST IAW B767 FIM 24-20, FT 801, BOX CAME BACK WITH NO ISSUES. PERFORMED GROUND TEST 30 IAW B767 FIM 22-03, FT 818, TEST RESULTED IN NO ADDITIONAL FLIGHT FAULTS. PERFORMED GROUND TEST 40 IAW B767 FIM 22-03, FT 819. SYSTEM PASSED TEST, NO ISSUES. AIRCRAFT RELEASED FOR FLIGHT.
